# SDR VTZA95307

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6352 - IAD-SWF - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT ENGINE ONLY MAKING 99 PERCENT RPM AND THE RIGHT ENGINE WOULD ONLY MAKE 99.5 PERCENT RPM ON.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED FUEL CONTROL SCREW 'X' ON BOTH ENGINES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
